Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Child having green stool. Took Nan pro 2. What could be the cause?

Hello.. My son is 6 months old and I started giving him solids when he was 5 months old. I am nursing him twice a day. I recently started giving him Nan pro 2 as a substitute for breast milk. His stool has been green in color for the past two days. Is this a fact to worry? His other food are rice porridge, raagi porridge, cerlac, vegetable soup, meat soups and fruit juices. I dont know what is causing his green poop but the newly added food in teh list is Nan pro2. Should I stop using this? But he seems to be normal and active as always..Please help..
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

Green color of the stool could be because of increased bowel motility and is not of much significance.

Do not worry about that.

I suggest you to continue to breast feed your baby till 2 years of age at this helps in brain growth (along with all the other complimentary feeds.)

So do not stop breast feeding.

Hope this helps.
Take care.
Answered: Wed, 17 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor